Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On direct products of generalized solvable groups


Author: Richard E. Phillips
Journal: Bull. Amer. Math. Soc. 73 (1967), 973-975
MathSciNet review: 0215924
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hall, On non-strictly simple groups, Proc. Cambridge Philos. Soc. 59 (1963), 531–553. MR 0156886
  • 2. Ju. I. Merzljakov, On the theory of generalized solvable and generalized nilpotent groups, Algebra i Logika Sem. 2 (1963), no. 5, 29–36 (Russian). MR 0160820
  • 3. B. I. Plotkin, Radical groups, Amer. Math. Soc. Transl. (2) 17 (1961), 9–28. MR 0124400
  • 4. W. R. Scott, Group theory, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0167513


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11868-8